# SDR DL72S951322

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 6516221100
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION, OF THE NR 5 LEADING EDGE SLAT, THE LOWER AFT ANGLE AT THE O/B END WAS FOUND TO HAVE A CRACK.  THE CRACK WAS REPAIRED PER MM 57-54-0 FIG 805A.
